Bayer, the Bayer Cross, Alka-Seltzer Plus are registered trademarks of Bayer.
Active Ingredients: In Each Tablet: Anhydrous Citric Acid (1000 mg), Aspirin (325 mg) (NSAID), Sodium Bicarbonate (Heat-Treated) (1916 mg). Purpose: Antacid; Analgesic, Nonsteroidal Anti-Inflammatory Drug; Antacid. Inactive Ingredients: None.
Always refer to the actual package for the most accurate information